# SDR SWAA2023030894636

- Difficulty date: January 24, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 ; 17' FROM FRONT SPAR ; I/B ROW . CRACK LENGTH : 0.75' CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 17' FROM FRONT SPAR I/B ROW .CRACK LENGTH : 0.75'.<[01] REMOVED PAINT BY STRIPPING SKIN CRACK AREA AT LEFT HORIZONTAL STABILIZER LOWER IN- SPAR SKIN AT STA 193.90; 17' FROM FRONT SPAR; I/B ROW AS PER B737-700 AMM 51-21-11-150-810.[15] INSTALLED REPAIR PARTS AT LT HORIZONTAL STAB LOWER SKIN STA 193.90 REF B737-700 SRM 55-10-01-2R-11 FIG 204.;[16] VERIFIED 14-15.;[17] APPLIED TOP COAT AT REPAIR AREA REF B737-700 AMM 51-21-73-370-803.;[18] ACCOMPLISHED PERMANENT REPAIR AT LT HORIZONTAL STAB LOWER SKIN STA 193.90 REF B737-700 SRM 55-10-01-2R-11 FIG 204.;[19] FINAL INSPECTION; LOWER IN-SPAR SKIN REPAIR. ALL WORK PERFORMED.
